ResearcherID Thomson Reuters  

Shaynkman, Oleg
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: M-8638-2015
URL: http://www.researcherid.com/rid/M-8638-2015
Subject: Physics
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Bosonic Fradkin-Tseytlin equations unfolded
 Author(s): Shaynkman, O. V.
 Source: Journal of High Energy Physics Volume: 2016 Issue: 12 Published: 2016
 DOI: 10.1007/JHEP12(2016)118 /  Author-provided URL : https://www.scopus.com/inward/record.uri?eid=2-s2.0-85007011452&doi=10.1007%2fJH ...
added
02-Feb-17
2.  Title: Unfolded form of conformal equations in M dimensions and o(M+2)-modules
 Author(s): Shaynkman, O. V.; Tipunin, I. Yu; Vasilev, M. A.
 Source: Reviews in Mathematical Physics Volume: 18 Issue: 8 Pages: 823-886 Published: SEP 2006
 Times Cited: 54
 DOI: 10.1142/S0129055X06002814
added
23-Oct-15
3.  Title: Lagrangian formulation for free mixed-symmetry bosonic gauge fields in (A) dS(d)
 Author(s): Alkalaev, KB; Shaynkman, OV; Vasiliev, MA
 Source: Journal of High Energy Physics Issue: 8 Published: AUG 2005
 Times Cited: 18
added
23-Oct-15
4.  Title: On the frame-like formulation of mixed-symmetry massless fields in (A)dS(d)
 Author(s): Alkalaev, KB; Shaynkman, OV; Vasiliev, MA
 Source: Nuclear Physics B Volume: 692 Issue: 3 Pages: 363-393 Published: AUG 9 2004
 Times Cited: 85
 DOI: 10.1016/j.nuclphysb.2004.05.031
added
23-Oct-15
5.  Title: Conformal higher-spin symmetry for matter fields in 2+1 dimensions
 Author(s): Vasiliev, MA; Shaynkman, OV
 Source: Theoretical and Mathematical Physics Volume: 128 Issue: 3 Pages: 1155-1168 Published: SEP 2001
 Times Cited: 15
 DOI: 10.1023/A:1012399417069
added
23-Oct-15
6.  Title: Scalar field in an arbitrary dimension from the standpoint of higher-spin Gauge theory
 Author(s): Vasiliev, MA; Shaynkman, OV
 Source: Theoretical and Mathematical Physics Volume: 123 Issue: 2 Pages: 683-700 Published: MAY 2000
 Times Cited: 27
 DOI: 10.1007/BF02551402
added
23-Oct-15
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: